This is my 4rd week on Viibryd, iterated from 10 - 40 mg. Shortly after I started taking it, I noticed hyperacusis which has grown steadily worse. I have had tinnitus for a while and ear surgeries, along with moderate-severe tinnutis, since 1989, but I've ever had hyperacusis even with ear infections. Could it be the Viibryd?
The symptoms you describe do not show in any of the studies I have seen. Tinnitus is listed as a possible side-effect, but you already had that.
There is a 'sound' related side-effect that is difficult to describe. I call them explosions, but other have different names for them. The sound is a combination of a electric shock type feeling and an explosion. Look for some my other posts in this group and you may find better descriptions.
If you are having this problem it is normally related to not taking Viibryd at exactly (±2 hours) every day or missing a dosage.
Talk to your doctor in any case as there may be an different underlying problem.
- Viibryd Information for Consumers
- Viibryd Information for Healthcare Professionals (includes dosage details)
- Side Effects of Viibryd (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I am taking several other medicatins for my depression. I will be adding Viibryd to them. Will I be?
Posted 2 Sep 2011 • 3 answers
Posted 20 Jun 2012 • 2 answers
Hello. I first started taking Viibryd (at a most inopportune time I must add, 2 days before leaving?
Posted 14 Sep 2012 • 4 answers
Posted 2 Oct 2012 • 3 answers
Posted 23 Feb 2016 • 1 answer